Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Stomach has ached and mouth had bitter taste. What could be the cause?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3385 Questions
For the last two weeks my stomach has ached. Not bad and not a real pain just a ache and my mouth has a bitter taste to it. I just came back from vacation where I did drink a lot of Rum and diet Cokes.
Posted Mon, 26 Aug 2013 in General Health
Answered by Dr. Raju A.T 1 hour later

Thanks for your query.

The symptom you had could be due to gastric disturbance or increased acidity.

Do take antacids like Gelusil or Pepto to get relief from the ache you have.

Also do increase the fiber content in the food to have better digestion and be symptom free. You can take fiber supplement like ISOBGOL powder one teaspoon in a glass of milk or water in the night for week.

Hope, I answered your query.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor